Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Fibrations and Stein neighborhoods


Authors: Franc Forstneric and Erlend Fornæss Wold
Journal: Proc. Amer. Math. Soc. 138 (2010), 2037-2042
MSC (2010): Primary 32E05, 32E10, 32H02, 32V40
Published electronically: December 8, 2009
MathSciNet review: 2596039
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ Z$ be a complex space and let $ S$ be a compact set in $ \mathbb{C}^n \times Z$ which is fibered over $ \mathbb{R}^n$. We give a necessary and sufficient condition for $ S$ to be a Stein compactum.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32E05, 32E10, 32H02, 32V40

Retrieve articles in all journals with MSC (2010): 32E05, 32E10, 32H02, 32V40


Additional Information

Franc Forstneric
Affiliation: Institute of Mathematics, Physics and Mechanics, University of Ljubljana, Jadranska 19, 1000 Ljubljana, Slovenia
Email: franc.forstneric@fmf.uni-lj.si

Erlend Fornæss Wold
Affiliation: Matematisk Institutt, Universitetet i Oslo, Postboks 1053 Blindern, 0316 Oslo, Norway
Email: erlendfw@math.uio.no

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10223-X
PII: S 0002-9939(09)10223-X
Keywords: Stein manifold, Stein compactum, holomorphic convexity
Received by editor(s): June 12, 2009
Received by editor(s) in revised form: September 12, 2009
Published electronically: December 8, 2009
Additional Notes: The first author was supported by grants P1-0291 and J1-6173, Republic of Slovenia.
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.